A 35-year-old female asked about a female:
Ok my daugther been on vyvnse for add for two weeks.when she takes a weekend break she gets very ill an mean an starts crying an very moody?
1 doctor answer • 11 doctors weighed in
A Verified Doctoranswered
ADD Weekend break: Why is she even taking weekend breaks. Weekend brakes are not necessary with vyvanse (lisdexamfetamine). In her case, it's actually painful for her to be going through these episodes and the best thing would be to have her take it seven days a week. That's a decision you will make in conjunction with her psychiatrist. I do not put any of my vyvanse (lisdexamfetamine) patients on weekend breaks.
4.8k viewsReviewed >2 years ago
Last updated May 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.